MathSciNet Relay Station
MathSciNet bibliographic data
MR1928090 42B25 (42B20 46E15 47G10)
Tolsa, Xavier The space $H^1$ for nondoubling measures in terms of a grand maximal operator. Trans. Amer. Math. Soc. 355 (2003), no. 1, 315–348.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement